# SDR DALA2018012300416

- Difficulty date: January 21, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 67,407 hours, 18,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Broken
- Location: R4 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR HANDLE TRIM COVER PLATE DAMAGED.   REPLACED THE DOOR HANDLE.  CHECKED OK IAW AMM 52-10.
